# SDR 7AHR201406302634

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY CORROSION ON LONGERON 28 LT FROM BS 579-598. CLEANED LONGERON WITH NO CORROSION NOTED, BUT FOUND SPLICE PLATE CORRODED BEYOND LIMITS.  R & R SPLICE PLATE IAW SRM 51-30-5.
